# SDR SWIA2017112844013

- Difficulty date: November 3, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 38,553 hours, 32,409 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR BOTTOM PAN IS CORRODED ON OUTER SURFACE.  REPAIRED IAW REO AND SRM.
